Alert archive / Colorado / Flash Flood Watches in 2011
Flash Flood Watch 3, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood watch at May 24, 2011, 9:27 AM MDT for 5 counties in Colorado. It took effect at May 24, 2011, 12:00 PM MDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- May 24, 2011, 9:27 AM MDT (15:27 UTC)
- In effect from
- May 24, 2011, 12:00 PM MDT
- Expired
- May 25, 2011, 4:06 AM MDT
- In force
- 16 hr
- Issued by
- NWS Denver/Boulder, CO
- Flood severity
- None
Counties Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO
The radar
The Denver radar (KFTG), 155 km from the middle of the area, began a volume at 15:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 3.5 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 291 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 996 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
100 WGUS65 KBOU 241527 FFABOU URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE DENVER CO 927 AM MDT TUE MAY 24 2011 ...HEAVY RAINFALL POSSIBLE THIS AFTERNOON THROUGH WEDNESDAY MORNING... .A LOW PRESSURE SYSTEM IS EXPECTED STRENGTHEN THIS AFTERNOON AND TONIGHT OVER NORTHEAST COLORADO. AS IT DOES...WIDESPREAD SHOWERS ALONG WITH SCATTERED THUNDERSTORMS WILL DEVELOP. SOME OF THESE STORMS COULD PRODUCE VERY HEAVY RAINFALL. COZ044-048>051-242330- /O.NEW.KBOU.FF.A.0003.110524T1800Z-110525T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MORGAN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY- PHILLIPS COUNTY- INCLUDING...BRUSH...FORT MORGAN...GOODRICH...WIGGINS...CROOK... MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS... JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE 927 AM MDT TUE MAY 24 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF NORTHEAST COLORADO... INCLUDING THE FOLLOWING AREAS...LOGAN COUNTY...MORGAN COUNTY... PHILLIPS COUNTY...SEDGWICK COUNTY AND WASHINGTON COUNTY. * THROUGH WEDNESDAY MORNING * HEAVY RAINFALL ASSOCIATED WITH AN EXTENDED PERIOD OF SHOWERS AND THUNDERSTORMS. ADDITIONAL RAINFALL...FROM 2 TO 4 INCHES...ARE POSSIBLE THROUGH WEDNESDAY MORNING. * THE COMBINATION OF ALREADY SATURATED SOILS AND AN INCREASE IN SHOWERS AND THUNDERSTORMS MAY PRODUCE LOCALIZED FLASH FLOODING. FLOOD PRONE LOCATIONS LIKE BRUSH AND FORT MORGAN WILL BE ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ...REPEAT THIS IS A WATCH AND NOT A WARNING... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE...BUT NOT IMMINENT...WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLASH FLOODING OCCUR...OR IF A FLASH FLOOD WARNING IS ISSUED. && $$
3 follow-up statements
493 WGUS65 KBOU 242122 FFABOU FLOOD WATCH NATIONAL WEATHER SERVICE DENVER CO 322 PM MDT TUE MAY 24 2011 ...HEAVY RAINFALL POSSIBLE THROUGH WEDNESDAY MORNING... .A LOW PRESSURE SYSTEM OVER EASTERN COLORADO WILL CONTINUE TO STRENGTHEN BEFORE MOVING INTO KANSAS ON WEDNESDAY. AS IT DOES... WIDESPREAD SHOWERS ALONG WITH SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE NORTHEAST PLAINS OF COLORADO. SOME OF THESE STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL...UP TO ONE INCH IN LESS THAN AN HOUR. COZ044-048>051-250530- /O.CON.KBOU.FF.A.0003.000000T0000Z-110525T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MORGAN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY- PHILLIPS COUNTY- INCLUDING...BRUSH...FORT MORGAN...GOODRICH...WIGGINS...CROOK... MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS... JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE 322 PM MDT TUE MAY 24 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHEAST COLORADO...INCLUDING THE FOLLOWING AREAS...LOGAN COUNTY...MORGAN COUNTY...PHILLIPS COUNTY... SEDGWICK COUNTY AND WASHINGTON COUNTY. * THROUGH WEDNESDAY MORNING * HEAVY RAINFALL ASSOCIATED WITH AN EXTENDED PERIOD OF SHOWERS AND THUNDERSTORMS. ADDITIONAL RAINFALL...FROM 2 TO 4 INCHES... ARE POSSIBLE THROUGH WEDNESDAY MORNING. * THE COMBINATION OF ALREADY SATURATED SOILS COUPLED WITH ADDITIONAL RAINFALL FROM SHOWERS AND THUNDERSTORMS MAY PRODUCE LOCALIZED FLASH FLOODING. FLOOD PRONE LOCATIONS LIKE BRUSH AND FORT MORGAN WILL BE ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ...REPEAT THIS IS A WATCH AND NOT A WARNING... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE...BUT NOT IMMINENT...WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLASH FLOODING OCCUR...OR IF A FLASH FLOOD WARNING IS ISSUED. && $$
186 WGUS65 KBOU 250327 FFABOU FLOOD WATCH NATIONAL WEATHER SERVICE DENVER CO 927 PM MDT TUE MAY 24 2011 ...HEAVY RAINFALL POSSIBLE THROUGH WEDNESDAY MORNING... .A LOW PRESSURE SYSTEM OVER WESTERN KANSAS WILL CONTINUE TO STRENGTHEN AND MOVE SLOWLY EAST ACROSS KANSAS THROUGH WEDNESDAY. AS IT DOES...RAIN AND A FEW THUNDERSTORMS WILL CONTINUE ACROSS THE NORTHEAST PLAINS OF COLORADO. SOME OF THE STORMS WILL PRODUCE HEAVY RAINFALL...BETWEEN ONE HALF AND ONE INCH IN AN HOUR. IN ADDITION...GIVEN THE SATURATED STATE OF THE GROUND...EVEN THE STEADY LIGHTER RAIN OVERNIGHT WILL PRODUCE RUNOFF AND ELEVATE STREAM LEVELS. COZ044-048>051-251200- /O.CON.KBOU.FF.A.0003.000000T0000Z-110525T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MORGAN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY- PHILLIPS COUNTY- INCLUDING...BRUSH...FORT MORGAN...GOODRICH...WIGGINS...CROOK... MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS... JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE 927 PM MDT TUE MAY 24 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHEAST COLORADO...INCLUDING THE FOLLOWING AREAS...LOGAN COUNTY...MORGAN COUNTY...PHILLIPS COUNTY... SEDGWICK COUNTY AND WASHINGTON COUNTY. * THROUGH WEDNESDAY MORNING * RAIN AND A FEW THUNDERSTORMS WILL CONTINUE THROUGH TONIGHT AND THEN GRADUALLY DECREASE WEDNESDAY MORNING. ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO 1.5 INCHES CAN BE EXPECTED...BRINGING STORM TOTALS IN MOST LOCATIONS TO BETWEEN 1 AND 3 INCHES. LOCALLY HEAVIER AMOUNTS UP TO 4 INCHES WILL BE POSSIBLE ESPECIALLY FROM WASHINGTON COUNTY INTO PHILLIPS COUNTY. * THE COMBINATION OF ALREADY SATURATED SOILS COUPLED WITH ADDITIONAL RAINFALL FROM SHOWERS AND THUNDERSTORMS MAY PRODUCE LOCALIZED FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ...REPEAT THIS IS A WATCH AND NOT A WARNING... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE...BUT NOT IMMINENT...WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLASH FLOODING OCCUR...OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ BARJENBRUCH
640 WGUS65 KBOU 251007 FFABOU FLOOD WATCH NATIONAL WEATHER SERVICE DENVER CO 406 AM MDT WED MAY 25 2011 COZ044-048>051-251115- /O.CAN.KBOU.FF.A.0003.000000T0000Z-110525T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MORGAN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY- PHILLIPS COUNTY- INCLUDING...BRUSH...FORT MORGAN...GOODRICH...WIGGINS...CROOK... MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS... JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE 406 AM MDT WED MAY 25 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF NORTHEAST COLORADO HAS BEEN CANCELLED. FURTHER SIGNIFICANT RAINFALL IS NOT EXPECTED IN THE WATCH AREA. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood watch went out at May 24, 4:15 AM MDT, 5 hours 12 minutes earlier.
Area forecast discussion, May 24, 4:15 AM MDT, 5 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 415 AM MDT TUE MAY 24 2011 .SHORT TERM...ALL THE MODELS ARE IN AGREEMENT WITH THE UPPER LOW EJECTING NORTHEAST ACROSS COLORADO TODAY AND DEEPENING OVER WESTERN KANSAS THIS EVENING. WE ARE ALREADY SEEING SHOWERS INCREASE ACROSS SOUTH CENTRAL AND SOUTHWEST COLORADO AS THE TROUGH APPROACHES. SO WE EXPECT ANOTHER UNSETTLED DAY...WITH SHOWERS THIS MORNING GIVING WAY TO SHOWERS AND THUNDERSTORMS THIS AFTERNOON. AS THE UPPER LOW INTENSIFIES OVER WESTERN KANSAS THIS EVENING THERE WILL BE A STRONG BACKWASH OF NORTHERLY FLOW...AND EXPECT A LOT OF PRECIPITATION... THIS IS WHERE MODELS DISAGREE...00Z NAM SAID THE HEAVIEST RAIN WOULD BE IN NEBRASKA...GFS SAID IN NORTHEAST CO. THE 06Z NAM IS NOW LEANING TOWARDS GFS. FOR NOW WILL NOT ISSUE A FLASH FLOOD WATCH... WILL MENTION THE POTENTIAL HEAVY RAIN IN THE WEATHER STORY...AND HAVE DAY SHIFT WATCH THE EVOLUTION OF THE STORM. WE SHOULD SEE PRECIPITION DROP OFF QUITE SUBSTANTIALLY THIS EVENING OVER THE HIGH COUNTRY AND URBAN COORIDOR AS UPPER FORCING SLIDES TO THE EAST. .LONG TERM...MODELS HAVE A PRETTY TIGHT UPPER LOW CENTERED OVER EAST CENTRAL KANSAS WEDNESDAY MORNING AT 12Z. THEY SHOW DECENT SHORT WAVE RIDGING PROGGED FOR THE CWA WEDNESDAY INTO WEDNESDAY NIGHT... BEFORE ZONAL FLOW MOVES OVER EARLY THURSDAY MORNING. THE ZONAL FLOW CONTINUES THURSDAY AND THURSDAY NIGHT WITH AN INCREASE IN SPEED. BOTH MODELS HAVE A PRETTY DECENT WEST-NORTHWESTERLY JET MAXIMUM OVER THE NORTHERN COLORADO BORDER AREA LATER THURSDAY NIGHT INTO FRIDAY. IN THE SYNOPTIC SCALE...DOWNWARD MOTION IS PROGGED WEDNESDAY INTO THE EVENING. UPWARD MOTION IS THEN PROGGED THE REST OF WEDNESDAY NIGHT THROUGH THURSDAY EVENING. THE LOW LEVEL PRESSURE AND WIND FIELDS SHOW PRETTY DECENT NORTHERLY BOUNDARY LAYER FLOW WEDNESDAY ...ESPECIALLY OVER THE EASTERN PLAINS. WEDNESDAY NIGHT LOOKS TO HAVE NORMAL DIURNAL WINDS PATTERNS IN PLACE. ON THURSDAY... SOUTHEASTERLIES ARE PROGGED FOR THE PLAINS. FOR MOISTURE...MODELS HAVE QUITE A BIT LINGERING OVER THE EASTERN PLAINS WEDNESDAY ON THE BACK SIDE OF THE UPPER LOW. BY AFTERNOON...THE DEEP MOISTURE MOVES OUT...BUT BOTH MODELS KEEP SOME IN THE MID LEVELS OVER MUCH OF THE CWA. IT GRADUALLY DRIES OUT FOR ALL AREAS WEDNESDAY EVENING. ON THURSDAY...THERE IS SOME MOISTURE IN THE MID AND UPPER LEVELS...BUT THE LOWER LEVELS ARE FAIRLY DRY. THE BOUNDARY LAYER DEW POINT FIELDS SHOW MAINLY 30S F DEW POINTS WEDNESDAY THROUGH THURSDAY NIGHT. THERE IS NO CAPE AROUND ON WEDNESDAY OR WEDNESDAY NIGHT. BY LATE DAY THURSDAY...THERE IS SOME OVER THE FOOTHILLS AND ADJACENT PLAINS...WITH VALUES AROUND 1000 J/KG OVER THE WESTERN PLAINS. THE QPF FIELDS SHOW FAIRLY DECENT MEASURABLE RAINFALL AMOUNTS OVER THE EASTERN PLAINS WEDNESDAY MORNING ON BOTH MODELS. THIS CONTINUES ON THE NAM FOR THE AFTERNOON. THE GFS HAS NEARLY NOTHING FOR WEDNESDAY AFTERNOON. WEDNESDAY NIGHT IS DRY...AS WELL AS MUCH OF THURSDAY. MODELS HAVE A TAD OF MEASURABLE PRECIPITATION OVER THE NORTHERN FORECAST AREA LATE DAY THURSDAY INTO THURSDAY NIGHT. FOR POPS...WILL PRETTY MUCH STAY THE COURSE OF THE CURRENT GRIDS ...WITH HIGH POPS OVER THE FAR EAST ON WEDNESDAY...AND LESS AS YOU GO WEST. WILL KEEP SOME MINOR POPS GOING WEDNESDAY EVENING. DRY THEN UNTIL THURSDAY AFTERNOON AND THEN ONLY 10-20%S FOR LATE DAY CONVECTION INCLUDING THUNDER. FOR TEMPERATURES...WEDNESDAY'S HIGHS ARE SIMILAR TO TODAY'S READINGS...BUT A BIT COOLER OVER THE EASTERN THIRD OF THE CWA. THURSDAY'S HIGHS WARM UP 3-6 C FROM WEDNESDAY'S. FOR THE LATER DAYS...FRIDAY THROUGH MONDAY...MODELS ARE SHOWING STRONG ZONAL FLOW ON FRIDAY WITH AN UPPER CLOSED LOW PUSHING EASTWARD OVER THE NORTHERN UNITED STATES. THE STRONG ZONAL FLOW IS PROGGED TO CONTINUE INTO SATURDAY. SATURDAY NIGHT INTO MONDAY...THE FLOW ALOFT DECREASES AND IS SOUTHWESTERLY IN ADVANCE OF THE NEXT UPPER TROUGH GETTING INTO THE GREAT BASIN LATE SUNDAY AND MONDAY. MOISTURE IS NOT GREAT THROUGH THE PERIOD...BUT WILL PUT SOME LATE DAY CONVECTION IN...ESPECIALLY ON SATURDAY. TEMPERATURES MAY GET TO SEASONAL NORMALS LATER IN THE WEEKEND. && .HYDROLOGY...NORTHEAST COLORADO (ZONES 50...51...49...48...45...46) RECEIVED A GENEROUS 1 TO 3 INCHES OF RAIN IN THE PAST DAY...AND MORE RAIN WILL BE ON THE WAY TODAY AND TONIGHT. THE MAIN CONCERN WILL BE HOW THE UPPER LOW INTENSIFIES...IF IT IS IN FAR WESTERN KANSAS WE COULD SEE SOME THUNDERSTORMS DROP ANOTHER 2 TO 4 INCHES OF RAIN MAINLY EAST OF A BRUSH TO LIMON LINE. THE REST OF THE FORECAST AREA WILL HAVE SOME PRECIPITATION...MOST LIKELY A HALF INCH OR LESS. && .AVIATION...EXPECT SHOWERS TO DEVELOP THIS MORNING...WITH SHOWERS AND THUNDERSTORMS LIKELY IN METRO DENVER THIS AFTERNOON INTO EARLY EVENING. CIGS WILL RANGE BETWEEN 4KFT AND 6KFT...WITH BRIEF MVFR CIGS AND VSBYS IN TSRA. CONDITIONS WILL IMPROVE MARKEDLY MID EVENING WITH ALL VFR AFTER SUNSET. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && RTG/RJK
Hazardous weather outlook, May 24, 4:50 AM MDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 450 AM MDT TUE MAY 24 2011 COZ030>051-241700- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 450 AM MDT TUE MAY 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT EXPECT ANOTHER UNSETTLED 12 TO 24 HOURS...WITH SCATTERED SHOWERS THIS MORNING WITH SNOW SHOWERS IN THE MOUNTAINS...THEN SHOWERS LIKELY THIS AFTEROON WITH ISOLATED THUNDERSTORMS. THE ATTENTION SHIFTS TO THE NORTHEAST CORNER OF THE STATE THIS EVENING WITH SHOWERS AND THUNDERSTORMS LIKELY....WITH LOCALLY HEAVY RAIN...AND SOME LOWLAND FLOODING POSSIBLE. PRECIPITATION WILL DECREASE OVER THE MOUNTAINS AND URBAN COORIDOR AFTER SUNSET THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PRECIPITATION WILL LINGER ON WEDNESDAY...AND DECREASE FROM WEST TO EAST AS THE LATEST STORM EXISTS THE FORECAST AREA. THERE WILL BE A SLIGHT CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS THURSDAY...THEN AGAIN SATURDAY. OTHERWISE DRY CONDITIONS ARE EXPECTED. WEDNESDAY'S TEMPERATURES WILL BE BELOW SEASONAL NORMALS...WITH NEAR NORMAL READINGS EXPECTED THURSDAY THROUGH SATURDAY. SUNDAY AND MONDAY COULD SEE ABOVE NORMAL TEMPERATURES. SEVERE WEATHER OR FLOODING ISSUES ARE NOT EXPECTED WEDNESDAY THROUGH NEXT MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TODAY OR T0NIGHT. RTG/RJK
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 6:39 PM MDT | Special Weather Statement | BOU | Sedgwick | 36 min |
| May 24, 1:35 AM MDT | Special Weather Statement | BOU | Elbert | 40 min |
| May 24, 9:19 AM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 41 min |
| May 24, 12:01 PM MDT | Special Weather Statement | BOU | Lincoln | 44 min |
| May 24, 12:29 PM MDT | Areal Flood Advisory | BOU | Morgan | 116 min |
| May 24, 2:55 PM MDT | Flash Flood Warning | BOU | Washington | 6 hr |
| May 24, 3:45 PM MDT | Special Weather Statement | BOU | Phillips | 45 min |
| May 24, 3:56 PM MDT | Flash Flood Warning | BOU | Phillips | 6 hr |
Nearby
Flash Flood Watches in Colorado, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.